# SDR 95ZZZX6036

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3038V
- Make and model: Beech 400BEECH
- Aircraft serial: RK93
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heat Mat
- Part number: 45AS660109
- Condition: Shorted
- Location: Lt Elev Horn
- Part time: 473 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HORIZONTAL STABILIZER ANTI-ICE FAIL LIGHT IN THE AIR.  INSPECTION OF SYSTEM REVEALED LT ELVATOR HORN HEAT MAT WAS BURNED.  REPLACED LT ELEVATOR HEAT MAT.  OPERATIONALLY CHECK GOOD.
